# SDR QXE2011F00000

- Difficulty date: April 7, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Engine: Pwc PW150A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010002
- Condition: Failed
- Location: Cabin Pressure
- Part time: 24,673 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, THE ACFT FAILED TO PRESSURIZE, RAN CHECKLIST AND FAIL TO PRESSURIZE MANUAL.  ALSO, INFLIGHT WE WERE UNABLE TO GET HEAT.  RETURNED TO DEPARTURE.  LANDING UNEVENTFUL.  HEAT WORKED FINE ON GROUND.  GROUND TEST OF PRESSURAZIATION WITH MX FAILED, FERRIED.  CHECKED CDS AND FOUND NO CURRENT FAULTS WHEN ARRIVED AT FERRY DESTINATION.  CDS FAULT CPC/OF VALVE DATA FAIL (STATUS) MSG DOCUMENTED FROM STATION WHICH REQUIRES FIM TASK 21-30-00-810-804 TO BE C/W.  C/W FIM TASK 21-30-00-810-804, PARA 1-4A1 AND PARA 5 WHICH SAYS TO CHANGE THE AFT OUTFLOW VALVE, R & R AFT OUTFLOW VALVE IAW AMM 21-31-16-000/400-801.  C/W FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW AMM 21-31-00-720-801, NO DEFECTS NOTED.  CABIN HEAT HAD NO DEFECTS DURING FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL SYS.
